# SDR DALA1110379857

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN FLOOR PANEL 60D HAS 3EA CRACKS AT RIVET HOLES AND PULLED THROUGH RIVETS BS 674.  REMOVED FOUND TO BE UNREPAIRABLE FABRICATED ALODINED AND PRIMED NEW FLOOR PANEL.  APPLIED STENCIL & ID TAG 'P' PER ERA 488739-14 INSTALLED PANEL 60D.
